Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Deadbeat007

Hair supplements

Recommended Posts

I'm in my 5th month of Accutane and am experiencing some hair shedding, which I know is pretty normal. I was wondering if there were any supplements or treatments I could use to prevent this from worsening?

Thank you. =]

Share this post


Link to post
Share on other sites

Hey DB!

How are you?? Havent seen you around for a while

About hair supplements - my derm had recommended Biotin 5000mcg...make sure its not a lower concentration than that.

besides that, keep your hair moisturized (kerastase products are great) and make sure you're getting enough iron

Good luck!

Share this post


Link to post
Share on other sites

Sounds crazy, but there are prenatal vitamins out there safe to take while on accutane and won't hurt or make your acne worse. Ask your derm for potential side effects first, and then check out a local health/supplement store and ask what they suggest.

I take them, they are good for all types of hair/skin/nail health issues.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×